Couldn't find what you looking for?

TRY OUR SEARCH!


Has anyone had bad side effects with taking Prevacid? I was on 30 mg. for 9 days and got steadily worse. I've been off of it and on Zantac 150 for 5 days, then on 75 mg of Zantac for 3 days and today I went off all of them. I am alot better since going off the Prevacid, but am still having shooting, burning pain and a feeling like gas pressure--all in my upper back and pit of my stomach and alot under my rib cage--mostly the left. The pain is about a 2 to 4 range on a scale of 1-10. I've been staying mostly away from fatty and fried foods and certain vegatables and citrus fruits. I had an abdominal CT---normal--and hope to get the results of the blood work to check out my pancreas on Monday afternoon (tomorrow). Also, a urine specimen was taken. I don't have a gallbladder. This all came on suddenly almost 4 weeks ago, following a day long bout of diarrhea. I went from mild stomach pain to very intense pain--thus the diagnosis of gastritis and given samples of 30 mg. of Prevacid. I'm wondering if it's too strong a dose and if anyone here has had bad side effects from this medication? I'm upper 60's female and my heart checked out (Cardiac Cath) about 3 years ago. thanks
yanksgirl :?

Loading...

I've been taking Prevacid for my gastritis for about two years now.  Haven't noticed any noteable side-effects.  My current prescribed dose is 120mg/day.  If you're having side-effects that make you uncomfortable, talk to your doctor or pharmacist.

Reply

Loading...

Just remember just because you've had your GB removed doesn't mean that you can't still get gall stones. It happened to me. I had the GB removed and about 2-3 yrs. later I had the most horrific pain of my life. Found out that I had sludge and stones in my common bile duct. The common bile duct is left when the GB is removed.
Reply

Loading...